11 Jul 2018

UNILAG Student Bleeds From The Nose, Dies After Allegedly Taking Tramadol And Codeine (Photo)

A 200 Level student of the University of Lagos identified as Dennis Mkpanam aka Daddy.linkup has died.


Daddy.linkup died after allegedly overdosing on Tramadol and codeine.
According to reports, Dennis, an Electrical Engineering and Computer Science student was said to have taken the illicit combination while hanging out with some friends, yesterday. Shortly after that, he collapsed and bled from the nose.
He was subsequently rushed to the Lagoon hospital where he was temporarily stabilized, but later started convulsing again and eventually gave up the ghost around 11:57pm.

No comments:

Post a Comment

Featured post

61st Birthday: Goodluck Jonathan to launch book 'My Transition Hours'

Read the piece by Reno Omokri below... On Tuesday, November 20, 2018, the Face of Democracy in Africa, Dr. Goodluck Jonathan, will ...